# SDR ASAA2021101236277

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,476 hours, 16,203 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: None
- Part number: HG2050AC11
- Part serial: 56001328
- Condition: None
- Location: Ee Rack, E5
- Part time: 64,718 hours, 21,153 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FMC SHOWED IRS LEFT DRIFT IRS LEFT SIDE INCREASED TO 24 WITH VERIFY POS IRS/IRS. RT IRS FUNCTIONING NORMAL. GROUNDED - YES. DIVERSION TIME 25 MINUTES - REPLACED L/H ADIRU REF B737-800 AMM 34-21-01-400-801 OPENED & CLOSED 3 C/B'S OPS CK OK REF AMM 34-21-00-710-801 OPENED & CLOSED 1 C/B ACCOMP DFCS ADIRU LRU REPLACEMENT TEST REF AMM 22-11 TASK 802 "ALL TESTS" PASS.
